About classification of AFF (2, R ) - orbit’s dimensions for quadratic differential system for K5≡ 0
Закрыть
Articolul precedent
Articolul urmator
24 0
SM ISO690:2012
ORLOV, Victor; GHERŞTEGA, Natalia. About classification of AFF (2, R ) - orbit’s dimensions for quadratic differential system for K5≡ 0. In: International Conference of Young Researchers . Ediția 6, 6-7 noiembrie 2008, Chişinău. Chişinău: Tipogr. Simbol-NP SRL, 2008, p. 130. ISBN 978-9975-62-196-0.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
International Conference of Young Researchers
Ediția 6, 2008
Conferința "International Conference of Young Researchers "
Chişinău, Moldova, 6-7 noiembrie 2008

About classification of AFF (2, R ) - orbit’s dimensions for quadratic differential system for K5≡ 0


Pag. 130-130

Orlov Victor, Gherştega Natalia
 
Institute of Mathematics and Computer Science ASM
 
Disponibil în IBN: 25 mai 2021


Rezumat

The problem of classification of Aff (2, R )-orbit’s dimensions is considered for autonomous polynomial quadratic differential systems in the case K5≡ 0, where K5 is an invariant polynomial in coefficients and variables. Lie algebra, corresponding to the representation of Aff (2, R )-group in the space of coefficients and variables of the considered systems is constructed [1]. The affine invariant conditions for distinguishing Aff (2, R )- orbit’s dimensions are found. In order to determine these conditions the affine comitans and T-comitants constructed in [2,3,4] were used.

Cuvinte-cheie
differential system, Lie algebra, Aff(2, R ) - orbits